On the fractional Fourier and continuous fractional wave packet transforms of almost periodic functions
dc.authorid | 0000-0001-9126-8384 | |
dc.contributor.author | Ünalmış Uzun, Banu | en_US |
dc.date.accessioned | 2018-06-21T09:15:59Z | |
dc.date.available | 2018-06-21T09:15:59Z | |
dc.date.issued | 2017-06-02 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description.abstract | We state the fractional Fourier transform and the continuous fractional wave packet transform as ways for analyzing persistent signals such as almost periodic functions and strong limit power signals. We construct frame decompositions for almost periodic functions using these two transforms. Also a norm equality of this signal is given using the continuous fractional wave packet transform. | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Ünalmış Uzun, B. (2017). On the fractional fourier and continuous fractional wave packet transforms of almost periodic functions. Journal of Inequalities and Applications, 2017(1), 1-10. doi:10.1186/s13660-017-1402-3 | en_US |
dc.identifier.doi | 10.1186/s13660-017-1402-3 | |
dc.identifier.endpage | 10 | |
dc.identifier.issn | 1029-242X | |
dc.identifier.pmid | 28680229 | |
dc.identifier.scopus | 2-s2.0-85081673648 | |
dc.identifier.scopusquality | Q2 | |
dc.identifier.startpage | 1 | |
dc.identifier.uri | https://hdl.handle.net/11729/1314 | |
dc.identifier.uri | http://dx.doi.org/10.1186/s13660-017-1402-3 | |
dc.identifier.wos | WOS:000402773400001 | |
dc.identifier.wosquality | Q1 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | PubMed | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Ünalmış Uzun, Banu | en_US |
dc.institutionauthorid | 0000-0001-9126-8384 | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Springer International Publishing AG | en_US |
dc.relation.ispartof | Journal of Inequalities and Applications | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Fractional fourier transform | en_US |
dc.subject | Fractional wave packet transform | en_US |
dc.subject | Almost periodic function | en_US |
dc.subject | Frame | en_US |
dc.title | On the fractional Fourier and continuous fractional wave packet transforms of almost periodic functions | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |